# SDR ASAA2014012812508

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 897 hours, 296 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Door Open
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RT SIDE RAM DOOR FULL OPEN LIGHT ILLUMINATED.  ACFT GROUNDED.  NO FAULTS LOGGED ON ZONE CONTROLLER, BITE TEST PASS, SYS OPS CHECKED NORMAL IAW FIM TASK 21-51, 803, GROUND CONFIRMATION SUCCESSFUL.
